# SDR SWAA2021072295855

- Difficulty date: July 18, 2021
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 510 hours, 272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT RIGHT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT FLASHING RED. / INSTALLED NEW BATTERY PER M/M 25-64-00.
